A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

Neustupa Jiří



Název
A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries
Autor
lupa Neustupa Jiří MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Archive for Rational Mechanics and Analysis. Roč. 198, č. 1 (2010), 331-348
Vyd.údaje
18 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
DE
Klíč.slova
Navier-Stokes equations * inhomogeneous boundary data
URL
http://link.springer.com/article/10.1007%2Fs00205-010-0297-7
Databáze
zj - Článek v odborném časopise
URL
http://link.springer.com/article/10.1007%2Fs00205-010-0297-7
Trvalý link
http://hdl.handle.net/11104/0188774